# SDR DALA2023040302544

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,006 hours, 1,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 AFTER LANDING. DOOR 3R COULD NOT BE DISARMED. CORRECTIVE ACTION: FOUND THE DOOR 3R WAS FROZEN AND WOULD NOT BE DISARM. REMOVED THE ICE AND DOOR OPERATION WAS NORMAL. (9979738)
